# SDR CHQA20120806271

- Difficulty date: August 6, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 25,884 hours, 20,964 cycles
- Engine: Allsn AE3007A
- Engine time: 20,950 hours, 18,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CENTER FUSELAGE I FLOOR STRUCTURE MIDDLE BEAM.  THE CENTER FUSELAGE I FLOOR STRUCTURE MIDDLE BEAM WAS REPLACED AND INSTALLED WITH SOLID RIVETS IN ACCORDANCE WITH SRM 51-40-02.
